MathSciNet Relay Station
MathSciNet bibliographic data
MR1906593 53A10
Hutchings, Michael; Morgan, Frank; Ritoré, Manuel; Ros, Antonio Proof of the double bubble conjecture. Ann. of Math. (2) 155 (2002), no. 2, 459–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement